Doctor insights on:
Rash On Back
Various causes: There are several causes for redness on the back of your hands. These include a sun sensitivity due to an internal medication or topical creams, lime juice, or may be related to something going on inside your body. Seek care if this does not clear. ...Read more
Stress caused itchy rash all over body doctor prescribed frenaler cort(10 tablets) rash came back once treatment was over. Can he take another 10 tabl?
Itchy rash: I suggest you see an allergist to see why you are developing this rash, steroids are not safe to take repeatedly, especially with high blood pressure. I would rather take an antihistamine such as Claritin (loratadine) Allegra or zyrtec to control the rash. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Thyroid cold sick hair loss
- Fired while on disability
- Causes of lower right stomach cramps
- Ask a doctor a question free online
- Cdc immunization schedule
- Is fever a synptom of pregnancy?
- Causes of lower right abdomen ache
- Talk to a dermatologist online